Communications in Mathematical Physics

Quasiperiodic motions in superquadratic time-periodic potentials

Mark Levi

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 143, Number 1 (1991), 43-83.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104248842

Mathematical Reviews number (MathSciNet)
MR1139424

Zentralblatt MATH identifier
0744.34043

Subjects
Primary: 34C27: Almost and pseudo-almost periodic solutions
Secondary: 70H05: Hamilton's equations 70K99: None of the above, but in this section

Citation

Levi, Mark. Quasiperiodic motions in superquadratic time-periodic potentials. Comm. Math. Phys. 143 (1991), no. 1, 43--83. https://projecteuclid.org/euclid.cmp/1104248842


Export citation